Research Repository

Items where Author is "Williams, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 20.

Article

López Sánchez, GF and Williams, G and Aggio, D and Vicinanza, D and Stubbs, B and Kerr, C and Johnstone, J and Roberts, JD and Smith, L (2017) 'Prospective associations between measures of gross and fine motor coordination in infants and objectively measured physical activity and sedentary behaviour in childhood.' Medicine, 96 (46). e8424-e8424. ISSN 0025-7974

Bogley, WA and Williams, G (2017) 'Coherence, subgroup separability, and metacyclic structures for a class of cyclically presented groups.' Journal of Algebra, 480. pp. 266-297. ISSN 0021-8693

Howie, J and Williams, G (2017) 'Fibonacci type presentations and 3-manifolds.' Topology and its Applications, 215. pp. 24-34. ISSN 0166-8641

Bogley, WA and Williams, G (2016) 'Efficient Finite Groups Arising in the Study of Relative Asphericity.' Mathematische Zeitschrift, 284 (1). pp. 507-535. ISSN 0025-5874

Williams, G (2014) 'Fibonacci type semigroups.' Algebra Colloquium, 21 (4). pp. 647-652. ISSN 1005-3867

Williams, G (2012) 'Groups of Fibonacci type revisited.' International Journal of Algebra and Computation, 22 (8). p. 1240002. ISSN 0218-1967

Williams, G (2012) 'Largeness and SQ-universality of cyclically presented groups.' International Journal of Algebra and Computation, 22 (4). p. 1250035. ISSN 0218-1967

Howie, J and Williams, G (2012) 'Tadpole Labelled Oriented Graph Groups and Cyclically Presented Groups.' Journal of Algebra, 371. pp. 521-535. ISSN 0021-8693

Williams, G (2010) 'Unimodular integer circulants associated with trinomials.' International Journal of Number Theory, 06 (04). pp. 869-876. ISSN 1793-0421

Edjvet, M and Williams, G (2010) 'The cyclically presented groups with relators xi xi+k xi+l.' Groups, Geometry, and Dynamics, 4 (4). pp. 759-775. ISSN 1661-7207

Williams, G (2009) 'The aspherical Cavicchioli-Hegenbarth-Repovš generalized Fibonacci groups.' Journal of Group Theory, 12 (1). pp. 139-149. ISSN 1433-5883

Howie, J and Williams, G (2008) 'The Tits alternative for generalized triangle groups of type (3, 4, 2).' Algebra and Discrete Mathematics, 2008 (4). pp. 40-48.

Kopteva, N and Williams, G (2008) 'The Tits alternative for non-spherical Pride groups.' Bulletin of the London Mathematical Society, 40 (1). pp. 57-64. ISSN 0024-6093

Williams, G (2007) 'Euler Characteristics for One-Relator Products of Groups.' Bulletin of the London Mathematical Society, 39 (4). pp. 641-652. ISSN 0024-6093

Williams, G (2007) 'Pseudo-elementary Generalized Triangle Groups.' Journal of Group Theory, 10 (1). pp. 101-115. ISSN 1433-5883

Williams, G and Howie, J (2006) 'Free subgroups in certain generalized triangle groups of type (2,m,2).' Geometria Dedicata, 119 (1). pp. 181-197. ISSN 0046-5755

Williams, G (2006) 'The Tits alternative for Groups defined by Periodic Paired Relations.' Communications in Algebra, 34 (4). pp. 251-258. ISSN 0092-7872

Williams, G and Ellis, G (2005) 'On the cohomology of Generalized Triangle Groups.' Commentarii Mathematici Helvetici, 80 (3). pp. 571-591. ISSN 0010-2571

Williams, G (2003) 'Arithmeticity of Orbifold Generalised Triangle Groups.' Journal of Pure and Applied Algebra, 177 (3). pp. 309-322. ISSN 0022-4049

Williams, G (2002) 'Euler Characteristics for Orbifold Generalised Triangle Groups.' Mathematical Proceedings of the Cambridge Philosophical Society, 132 (3). pp. 435-438. ISSN 0305-0041

This list was generated on Tue May 17 02:19:33 2022 BST.